# SDR UALA2012082304716

- Difficulty date: August 21, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 42,493 hours, 16,607 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: APS3200
- Part serial: 1063APS
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN - APU.  REMOVED APU.  APU HOURS ON RMV'D APU 6 START ATTEMPTS 15 START CYCLES 10.  ECAM MESSAGE APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN.  REPLACED APU.
